# SDR QXEA200701588

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 22,866 hours, 33,127 cycles
- Engine: Pwa PW123
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RDM FLIGHT NR 2126, ON START UP NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED.  COMPLIED WITH SUPPLEMENTAL PROCEDURE ON DASH 8 FSM PAGE 7.3.11.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
